# SDR 2001UALA02210

- Difficulty date: November 4, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 41,185 hours, 21,569 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WL 207 RIGHT HAND CHORD AT BODY STATION 178 BULKHEAD CRACKED.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED REINFORCEMENT REPAIR.
